# SDR P5CA9601054

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY LANDING GEAR WHEEL WELL AFTER REMOVAL OF SPLICE PLATES CORROSION FOUND ON L/G BEAM LWR CHORD HORIZ FLANGE.  ALSO, SCRATCHES EXIST ON FLANGE AFT EDGE.  CORROSION AND DAMAGE REMOVED PER SB53-2310.
